EconPapers    
Economics at your fingertips  
 

New Class of Preinvex Fuzzy Mappings and Related Inequalities

Muhammad Bilal Khan (), Gustavo Santos-García (), Muhammad Aslam Noor and Mohamed S. Soliman
Additional contact information
Muhammad Bilal Khan: Department of Mathematics, COMSATS University Islamabad, Islamabad 44000, Pakistan
Gustavo Santos-García: Facultad de Economía y Empresa and Multidisciplinary Institute of Enterprise (IME), University of Salamanca, 37007 Salamanca, Spain
Muhammad Aslam Noor: Department of Mathematics, COMSATS University Islamabad, Islamabad 44000, Pakistan
Mohamed S. Soliman: Department of Electrical Engineering, College of Engineering, Taif University, P.O. Box 11099, Taif 21944, Saudi Arabia

Mathematics, 2022, vol. 10, issue 20, 1-20

Abstract: This study aims to consider new kinds of generalized convex fuzzy mappings (convex-

Keywords: strongly ?-preinvex fuzzy mappings; strongly ?-invex fuzzy mappings; strongly ??-monotone fuzzy operators; strongly fuzzy ?-variational-like inequalities; fuzzy optimization (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://www.mdpi.com/2227-7390/10/20/3753/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/20/3753/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:20:p:3753-:d:940322

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:10:y:2022:i:20:p:3753-:d:940322